zbMATH — the first resource for mathematics

Differential and integral equations associated with some hybrid families of Legendre polynomials. (English) Zbl 07172256
Summary: The article aims to explore some new classes of differential and integral equations for some hybrid families of Legendre polynomials. Beginning with the recurrence relations and shift operators, the authors derived the differential, integro-differential and partial differential equations for the hybrid Legendre-Appell polynomials. Certain examples are framed for the hybrid Legendre-Bernoulli, Legendre-Euler and Legendre-Genocchi polynomials to show the applications of main results. Further, the homogeneous Volterra integral equations for the hybrid Legendre-Appell and other hybrid families of special polynomials are derived. The inclusion of integral equations is a bonus to this article.

65R20 Numerical methods for integral equations
45J05 Integro-ordinary differential equations
65Q30 Numerical aspects of recurrence relations
Full Text: DOI Euclid
[1] L. Aceto, R. Malonek, G. Tomaz, A unified matrix approach to the representation of Appell polynomials, Integral Transforms Spec. Funct. 26 (6) (2015), 426-441. · Zbl 1309.15015
[2] L.C. Andrews, Special Functions for Engineers and Applied Mathematicians, Macmillan Publishing Company, New York, 1985.
[3] P. Appell, Sur une classe de polynômes, Ann. Sci. École. Norm. Sup. 9(2) (1880), 119-144. · JFM 12.0342.02
[4] P. Appell, J. Kampé de Fériet, Fonctions Hyperg \({\rm\acute{e}}\) om \({\rm\acute{e}}\) triques et Hypersph \({\rm\acute{e}}\) riques: Polyn \({\rm\hat{o}}\) mes d’ Hermite, Gauthier-Villars, Paris, 1926.
[5] G. Dattoli, M. Migliorati, H.M. Srivastava, Sheffer polynomials, monomiality principle, algebraic methods and the theory of classical polynomials, Math. Comput. Modelling 45 (2007), 1033-1041. · Zbl 1117.33008
[6] G. Dattoli, P.E. Ricci, A note on Legendre polynomials, Int. J. Nonlinear Sci. Numer. Simul. 2 (2001) 365-370. · Zbl 1075.33502
[7] G. Dattoli, P.E. Ricci, C. Cesarano, Differential equations for Appell type polynomials, Fract. Calc. Appl. Anal. 5 (2002), 69-75. · Zbl 1040.33007
[8] A. Erd \({\rm\acute e}\) lyi, W. Magnus, F. Oberhettinger, F.G. Tricomi, Higher Transcendental Functions, Vol. III, McGraw-Hill Book Company, New York, Toronto and London, 1955.
[9] M.X. He, P.E. Ricci, Differential equation of Appell polynomials via the factorization method, J. Comput. Appl. Math. 139 (2002), 231-237. · Zbl 0994.33008
[10] L. Infeld, T.E. Hull, The factorization method, Rev. Mod. Phys. 23 (1951), 21-68. · Zbl 0043.38602
[11] Subuhi Khan, N. Raza, Families of Legendre-Sheffer polynomials, Math. Comput. Model. 55 (2012), 969-982. · Zbl 1255.33004
[12] Subuhi Khan, M. Riyasat, Differential and integral equations for the 2-iterated Appell polynomials, J. Comput. Appl. Math. 306(2016), 116-132. · Zbl 1339.33024
[13] Subuhi Khan, M. Riyasat, S.A. Wani, On some classes of differential equations and associated integral equations for the Laguerre-Appell polynomials, Adv. Pure Appl. Math. (2017), doi.org/10.1515/apam-2017-0079. · Zbl 1391.45013
[14] Subuhi Khan, G. Yasmin, R. Khan, N.A.M. Hassan, Hermite-based Appell polynomials: properties and applications, J. Math. Anal. Appl. 351 (2009), 756-764. · Zbl 1158.33004
[15] M.A. Özarslan, B. Yilmaz, A set of finite order differential equations for the Appell polynomials, J. Comput. Appl. Math.259 (2014), 108-116. · Zbl 1291.33011
[16] Á. Pintér, H. M. Srivastava, Addition theorems for the Appell polynomials and the associated classes of polynomial expansions, Aequationes Math. 85 (2013), 483-495. · Zbl 1288.11022
[17] J. Sandor, B. Crstici, Handbook of Number Theory, Vol. II, Kluwer Academic, Publishers, Dordrecht, Boston and London, 2004. · Zbl 1079.11001
[18] I.M. Sheffer, Some properties of polynomial sets of type zero, Duke Math. J. 5 (1939), 590-622. · JFM 65.0366.01
[19] H. M. Srivastava, Some characterizations of Appell and \(q\)-Appell polynomials, Ann. Mat. Pura Appl. (Ser. 4) 130 (1982), 321-329. · Zbl 0468.33007
[20] H. M. Srivastava, H.L. Manocha, A Treatise on Generating Functions, Ellis Horwood Series: Mathematics and its Applications. Ellis Horwood Ltd. Chichester; Haletead Press (John Wiley and Sons, Inc.), New York, 1984.
[21] H.M. Srivastava, M.A. Özarslan, B. Yilmaz, Some families of differential equations associated with the Hermite-based Appell polynomials and other classes of Hermite-based polynomials, Filomat 28(4) (2014), 695-708. · Zbl 06704793
[22] B. Yilmaz, M. A. Özarslan, Differential equations for the extended \(2D\) Bernoulli and Euler polynomials, Adv. Difference Equ. 107 (2013), 1-16. · Zbl 1380.11021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.